# SDR F3LA98164

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED FLOOR PROXIMITY LIGHTING AT ROW 7 INOPERATIVE.  REPAIRED WIRING AND SYSTEM CHECKED OK.  (M)
